# SDR QXEA2017071100466

- Difficulty date: July 11, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 25,624 hours, 27,153 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOFEATHER TEST FAILED FOR NR 1 AND 2 ENGINES.  NR 1 AUTOFEATHER SAYS ABORT. NR 2 AUTOFEATHER SAYS FAILED. THREE ATTEMPTS AT TEST.  THIRD ATTEMPT WAS AFTER COMPLETE ELECTRONIC SHUTDOWN AND RESTART.  REMOVED FROM SERVICE.  INTERROGATED CDS AND FOUND FAULT CODES FOR NR 1 ENGINE 72A & 771A AS WELL AS NR 2 ENGINE 292A. CLEARED FAULT CODES IN CDS AND THEN RAN OPS TEST IAW AMM 61-20-00-710-801 WITHOUT AND WITH ENGINE RUNS. OPS CHECKED GOOD BOTH TIMES & NO NEW FAULT CODES APPEARED. NO FURTHER DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
